Chebyshevskii Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2009, Volume 10, Issue 2  


$n$-ary analogues of group commutants
A. M. Gal'mak, N. A. Shchuchkin
4
On K. K. Frolov's method in the theory of quadrature formulas
A. S. Gertsog, E. D. Rebrov, E. V. Trikolich
10
The Möbius inverse formulas on Abelian semigroups
E. A. Gorin
55
On some classes of functions
I. V. Denisov
79
On a generalization of the concept of polyadic numbers
I. Y. Sukharev
109
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021